# SDR NSVA20070176

- Difficulty date: July 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 300
- Aircraft time: 31,846 hours, 27,733 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Rt Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE SHORT TEST R FIRE DET LT DID NOT ILLUMINATE.  PERFORMED OPERATIONAL CHECK, NO DEFECT NOTED IAW AMM 26-10-00.
